# SDR A6WA2019112047016

- Difficulty date: November 15, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3301089
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR SPADE DOOR CUT OUT RH AND LH AFT CORNERS CRACKED  AIRCRAFT REMOVED FROM SERVICE  REPAIRED NOSE LANDING GEAR SPADE DOOR CUTOUT SKIN RH AND LH CORNERS IAW BOMBARDIER REO 601R-53-11-010
